IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was held online due to prevention of the spread of coronavirus infection. ***





Technical Committee on Human Communication Science (HCS) [schedule] [select]
Chair Tomoo Inoue (Univ. of Tsukuba)
Vice Chair Yugo Hayashi (Ritsumeikan Univ.), Tomoko Kanda (Osaka Inst. of Tech.)
Secretary Nobuyuki Watanabe (Kanazawa Inst. of Tech.), Haruka Yoshida (KDDI Research), Ken Fujiwara (Osaka Univ. of Economic)
Assistant Kazunori Terada (Gifu Univ.), Atsushi Kimura (Nihon Univ.), HUANG HUNGHSUAN (Univ. of Fukuchiyama), Shigeyoshi Iizuka (Kanagawa Univ.), Masashi Komori (Osaka Electro-Comm. Univ.), Kazuki Takashima (Tohoku Univ.)

Conference Date Sat, Jan 23, 2021 13:00 - 17:50
Sun, Jan 24, 2021 11:10 - 17:40
Topics Physical Movement and Interaction, etc. 
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on HCS.

  13:00-13:10 Opening Address for First Day ( 10 min. )
Sat, Jan 23 PM 
13:10 - 14:40
(1) 13:10-13:40 A study of body movement and interaction in live computer music performance HCS2020-52 Yoichi Nagashima (SUAC)
(2) 13:40-14:10 The Effect of Posture Changes with Nudge Theory on Discount Rate regarding Future Rewards HCS2020-53 Kodai Asai, Jun Ichikawa, Masanori Akiyoshi (Kanagawa Univ.)
(3) 14:10-14:40 Development of a generative model for face motion during dialogue HCS2020-54 Shota Takashiro, Yutaka Nakamura, Yusuke Nishimura, Hiroshi Ishiguro (Osaka Univ.)
  14:40-15:00 Break ( 20 min. )
Sat, Jan 23 PM 
15:00 - 16:30
(4) 15:00-15:30 Basic study of sound design for acoustic cursor on a video game for visually impaired HCS2020-55 Zhaohong Deng, Shunichi Yonemura (SIT)
(5) 15:30-16:00 VR-based Verification Platform for Analyzing Panic Behavior in Indoor Disasters HCS2020-56 Jo Niino, Jun Ichikawa, Masanori Akiyoshi (Knagawa Univ.)
(6) 16:00-16:30 A VR-based Tunnel Vision Simulator and its Application for Eye Movement Analysis During Reading HCS2020-57 Motoharu Kohashi, Toshio Kawashima (FUN), Jumpei Kobayashi (DNP)
  16:30-16:50 Break ( 20 min. )
Sat, Jan 23 PM 
16:50 - 17:50
(7) 16:50-17:50 [Invited Talk]
Embodiment as the basis of human communication
-- An approach from movement science --
Kentaro Kodama (TMU)
  -  
Sun, Jan 24 AM 
11:10 - 12:10
(8) 11:10-11:40 The Relationship between Twitter Usage and Satisfaction of Friendship among University Students
-- Focus on Use of Multiple Accounts --
HCS2020-58
Takumi Soeda, Shaoyu Ye (Tsukuba Univ.)
(9) 11:40-12:10 Recognizing detailed smile intensity changes for QOL estimation HCS2020-59 Taichi Nakamura, Kazuaki Kondo, Yuichi Nakamura (Kyoto Univ), Shinichi Satou (NII)
  12:10-13:30 Lunch ( 80 min. )
  13:30-13:40 ( 10 min. )
Sun, Jan 24 PM 
13:40 - 15:10
(10) 13:40-14:10 The Effects Speech of Mimicry by Smart Speaker on Impressions and Prosocial Behaviors HCS2020-60 Masaki Kikuchi, Jun Ichikawa, Masanori Akiyoshi (Kanagawa Univ.)
(11) 14:10-14:40 Proposal of KENAGE agent fostering the ability of perseverance HCS2020-61 Toshifumi Sasaki, Hideyuki Takahashi, Yasuhiro Kanakogi (Osaka Univ)
(12) 14:40-15:10 Development of Trust toward AI Scale HCS2020-62 Kenta Ura, Tatsuya Nomura (Ryukoku Univ.)
  15:10-15:30 Break ( 20 min. )
Sun, Jan 24 PM 
15:30 - 17:40
(13) 15:30-16:00 A preliminary study of the effects of cognitive function by postpartum women's gardening activities HCS2020-63 Yuka Kotozaki (IMU)
(14) 16:00-16:30 The Relationships between Perception of COVID-19, Relevant Behaviors and Subjective Well-being among University Students
-- Comparing the Use of Twitter, LINE and Instagram --
HCS2020-64
Suzuka Nishibori, Shaoyu Ye (Univ. of Tsukuba)
(15) 16:30-17:00 The Effects of Synchronous Movements with Kinect on Impressions and Behaviors to Virtual Agent
-- Investigation in Terms of Rehabilitation and Exercise Training Supports --
HCS2020-65
Taichi Kiko, Jun Ichikawa, Masanori Akiyoshi (Kanagawa Univ.)
(16) 17:00-17:30 Research on Sensation of Sprint Direction Change Motion HCS2020-66 Masatoshi Yamada (Tokoha Univ.), Masaki Ohata, Daisuke Kakoi (St. Andrew's Univ. of Education)
  17:30-17:40 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HCS Technical Committee on Human Communication Science (HCS)   [Latest Schedule]
Contact Address Human Communication Science (HCS) Group
E-: h-n 


Last modified: 2021-01-19 10:43:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HCS Schedule Page]   /  
 
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan